Alert archive / Texas / Wind Advisories in 2010

Wind Advisory 9, NWS Fort Worth, TX

April 29, 201046 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Apr 29, 2010, 3:54 AM CDT for 46 counties in Texas. It took effect at Apr 29, 2010, 4:00 AM CDT. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2010, 3:54 AM CDT (08:54 UTC)
In effect from
Apr 29, 2010, 4:00 AM CDT
Expired
Apr 30, 2010, 12:00 AM CDT
In force
20 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2010-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2010-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2441 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WWUS74 KFWD 290854
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CDT THU APR 29 2010

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT CDT TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT
IN A VERY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS NORTH TEXAS
TODAY AND THIS EVENING. THIS SYSTEM WILL CONTINUE TO DEEPEN THROUGHOUT
THE DAY TODAY...RESULTING SOUTH WINDS 20 TO 30 MPH...WITH GUSTS BY
THIS AFTERNOON APPROACHING OR EXCEEDING 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291700-
/O.NEW.KFWD.WI.Y.0009.100429T0900Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
354 AM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

SOUTH WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING OR EXCEEDING 40
MPH ARE EXPECTED ACROSS NORTH TEXAS BY LATER THIS MORNING AND
THROUGH THIS EVENING. A SURFACE DRYLINE WILL ENTER WESTERN NORTH
TEXAS OVERNIGHT TONIGHT...HELPING TO DIMINISH WINDS SPEEDS
OVERNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG
EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA
CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY
CHOPPY CONDITIONS EXPECTED. 

RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND
IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED.

&&

$$

05/
5 follow-up statements
089 
WWUS74 KFWD 290855 CCA
NPWFWD

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CDT THU APR 29 2010

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT CDT TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT
IN A VERY TIGHT SOUTHERLY PRESSURE GRADIENT ACROSS NORTH TEXAS
TODAY AND THIS EVENING. THIS SYSTEM WILL CONTINUE TO DEEPEN THROUGHOUT
THE DAY TODAY...RESULTING IN SUSTAINED SOUTH WINDS 20 TO 30 MPH...WITH
GUSTS BY THIS AFTERNOON APPROACHING OR EXCEEDING 40 MPH.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-291715-
/O.COR.KFWD.WI.Y.0009.100429T0900Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
354 AM CDT THU APR 29 2010

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

SUSTAINED SOUTH WINDS 20 TO 30 MPH...WITH GUSTS APPROACHING OR
EXCEEDING 40 MPH ARE EXPECTED ACROSS NORTH TEXAS BY LATER THIS
MORNING AND THROUGH THIS EVENING. A SURFACE DRYLINE WILL ENTER
WESTERN NORTH TEXAS BY MIDNIGHT...HELPING TO DIMINISH WINDS SPEEDS
OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG
EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA
CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY
CHOPPY CONDITIONS EXPECTED. 

RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND
IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED.

&&

$$

05/
595 
WWUS74 KFWD 291654
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1154 AM CDT THU APR 29 2010

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT CDT TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL RESULT
IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS THIS
AFTERNOON AND THIS EVENING. SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30
MPH WITH GUSTS APPROACHING OR EXCEEDING 40 MPH ARE EXPECTED.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300100-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1154 AM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

SUSTAINED SOUTH WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING
OR EXCEEDING 40 MPH ARE EXPECTED ACROSS NORTH TEXAS THIS AFTERNOON
AND THIS EVENING. A SURFACE DRYLINE WILL ENTER WESTERN NORTH TEXAS
BY MIDNIGHT...HELPING TO DIMINISH WINDS SPEEDS OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG
EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA
CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY
CHOPPY CONDITIONS EXPECTED.

RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND
IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED.

&&

$$
809 
WWUS74 KFWD 300046
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CDT THU APR 29 2010

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT CDT TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING
IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS.
SUSTAINED SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS
APPROACHING 40 MPH ARE EXPECTED.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-300500-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
746 PM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING
IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED
SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS APPROACHING 40
MPH ARE EXPECTED. THESE WINDS WILL SLOWLY DECREASE TO 15 TO 25
MPH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG
EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA
CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY
CHOPPY CONDITIONS EXPECTED.

RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND
IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED.

&&

$$
043 
WWUS74 KFWD 300238 AAA
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
938 PM CDT THU APR 29 2010

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
MIDNIGHT CDT TONIGHT...

.A WIND ADVISORY IS IN EFFECT ALONG AND WEST OF A
SHERMAN...HILLSBORO...CAMERON LINE THROUGH MIDNIGHT. A STRONG LOW
PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING IN A VERY
TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED SOUTHERLY
WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OVER 35 MPH WILL DECREASE
TO 15 TO 25 MPH AFTER MIDNIGHT.

TXZ094-095-105>107-121>123-135-146>148-161-162-175-300345-
/O.CAN.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/
FANNIN-LAMAR-HUNT-DELTA-HOPKINS-KAUFMAN-VAN ZANDT-RAINS-HENDERSON-
NAVARRO-FREESTONE-ANDERSON-LIMESTONE-LEON-ROBERTSON-
INCLUDING THE CITIES OF...BONHAM...PARIS...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...TERRELL...KAUFMAN...
FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...
EMORY...POINT...EAST TAWAKONI...ATHENS...GUN BARREL CITY...
CORSICANA...TEAGUE...FAIRFIELD...PALESTINE...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...HEARNE...FRANKLIN...
CALVERT
938 PM CDT THU APR 29 2010

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE WIND
ADVISORY.

SOUTHERLY WINDS HAVE DECREASED TO 15 TO 25 MPH THIS EVENING. THUS
THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-300500-
/O.CON.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
938 PM CDT THU APR 29 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS IS RESULTING
IN A VERY TIGHT PRESSURE GRADIENT ACROSS NORTH TEXAS. SUSTAINED
SOUTHERLY WINDS BETWEEN 20 AND 30 MPH WITH GUSTS OVER 35 MPH
WILL CONTINUE FOR THE REST OF THE EVENING. THESE WINDS WILL
SLOWLY DECREASE TO 15 TO 25 MPH AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES TRAVELING ALONG
EAST AND WEST ORIENTED HIGHWAYS. BOATERS SHOULD ALSO USE EXTRA
CAUTION WHEN VENTURING ONTO OPEN WATERS OF AREA LAKES DUE TO VERY
CHOPPY CONDITIONS EXPECTED.

RESIDENTS MAY WISH TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE EASILY BLOWN AROUND
IN THE STRONG AND GUSTY SOUTH WINDS EXPECTED.

&&

$$
318 
WWUS74 KFWD 300437 AAB
NPWFWD

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT THU APR 29 2010

...THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

.A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL
CONTINUE TO RESULT IN GUSTY SOUTHERLY WINDS ACROSS NORTH TEXAS
OVERNIGHT. WINDS HAVE BEEN SLOWLY DECREASING...BUT EXPECT
SOUTHERLY WINDS OF 15 TO 25 MPH OVERNIGHT...WITH SOME GUSTS OVER
30 MPH AT TIMES.

TXZ091>093-100>104-115>120-129>134-141>145-156>160-174-300545-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-100430T0500Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-COLLIN-STEPHENS-
PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL-EASTLAND-ERATH-HOOD-
SOMERVELL-JOHNSON-ELLIS-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-MILAM-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
PLANO...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE...DE LEON...
GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE...
GATESVILLE...KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...
CAMERON...ROCKDALE
1137 PM CDT THU APR 29 2010

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT. 

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL
CONTINUE TO RESULT IN GUSTY SOUTHERLY WINDS ACROSS NORTH TEXAS
OVERNIGHT. WINDS HAVE BEEN SLOWLY DECREASING...BUT EXPECT
SOUTHERLY WINDS OF 15 TO 25 MPH OVERNIGHT...WITH SOME GUSTS OVER
30 MPH AT TIMES.


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 29, 3:44 AM CDT, 10 minutes earlier.

Area forecast discussion, Apr 29, 3:44 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
344 AM CDT THU APR 29 2010

.DISCUSSION...
BREEZY CONDITIONS TO BEGIN WITH THIS MORNING. SOUTHERLY WINDS
RANGE FROM 15-25 MPH WITH HIGHER GUSTS IN RESPONSE TO SURFACE LOW
PRESSURE IN THE CENTRAL PLAINS.

WE HAVE HOISTED A WIND ADVISORY FOR ALL OF NORTH TEXAS BEGINNING
AT 4AM AND RUNNING THROUGH MIDNIGHT TONIGHT /05Z/. FROM MID
MORNING THROUGH AT LEAST MID EVENING...EXPECT SUSTAINED SPEEDS
FROM 20 TO 30 WITH GUSTS UP TO 40.

FORECAST SOUNDINGS INDICATE OUR CWA WILL REMAIN CAPPED TODAY.
HOWEVER...SOUNDINGS APPEAR TO RUN A LITTLE TOO COOL FOR AFTERNOON
HIGH TEMPS OUT WEST. ACROSS OUR WESTERN/NORTHWESTERN CWA...TEMPS
SHOULD EASILY CLIMB INTO THE UPPER 80S TO NEAR 90 DEGREES.
READINGS AROUND 90 WILL BE SUFFICIENT TO ERODE THE CAP ACROSS
THOSE AREAS. HOWEVER...THE DRYLINE WILL REMAIN WELL OFF TO OUR
WEST TODAY. IN ADDITION...THE UPPER LEVEL SUPPORT WILL DRIFT
ACROSS THE NORTHERN TEXAS PANHANDLE AND WESTERN OKLAHOMA.
THEREFORE...WITH NO REAL FOCUSING MECHANISM OR SUBSTANTIAL AREA OF
LIFT...WE EXPECT THE AREA TO REMAIN DRY THIS AFTERNOON.

WILL CARRY MENTION OF ISOLATED THUNDERSTORMS WITH 10 POPS OVER THE
WESTERN SECTIONS OF NORTH TEXAS FOR THIS EVENING...BUT THE BULK OF
THE ACTIVITY SHOULD STILL BE TO THE WEST OF THE FORECAST AREA AT
THAT TIME.

THE BEST CHANCE FOR STORMS /40 TO 50 PERCENT/ WILL BE AROUND
SUNRISE THROUGH NOON ON FRIDAY...NORTH OF I-20 AND EAST OF I-35.
THESE HIGHER POPS WILL LINGER OVER FAR EASTERN SECTIONS OF THE CWA
FRIDAY AFTERNOON. TIME OF DAY IS NOT THE MOST FAVORABLE FOR
WIDESPREAD SEVERE WEATHER...ALTHOUGH DEEP LAYER SHEAR VALUES WILL
CERTAINLY BE STRONG ENOUGH TO SUPPORT SEVERE STORMS. THE INSTABILITY
APPEARS TO BE ON THE MEAGER SIDE...LESS THAN 1000J/KG. STRONG
STORMS WITH A FEW REACHING SEVERE LIMITS WILL BE POSSIBLE...MAINLY
FRIDAY AFTERNOON AND EVENING OVER EASTERN/SOUTHEASTERN SECTIONS OF
THE CWA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

THE DRYLINE/PACIFIC FRONT WILL WOBBLE AROUND THE WESTERN HALF OF
THE FORECAST AREA FRIDAY EVENING AND SATURDAY...KEEPING AREAS
ALONG AND EAST OF I-35 IN THE MOIST SECTOR FOR SATURDAY. AS A
SHORTWAVE TROF RIDES OVER WEST TEXAS AND WESTERN OKLAHOMA...EXPECT
THUNDERSTORMS TO ERUPT ON SATURDAY. THE HIGHEST CHANCES WILL BE
ALONG AND NORTH OF I-20...WITH THE RED RIVER TIER OF COUNTIES
HAVING THE BEST CHANCE FOR RAIN.

DEEP LAYER SHEAR WILL BE QUITE STRONG /60 KTS/ ON SATURDAY AS A
130 KT JET STREAK MOVES OVERHEAD. REGARDING SEVERE WEATHER
POTENTIAL...FOR NORTH TEXAS IT WILL BE A BIT OF A STRUGGLE BETWEEN
THE STRONG SHEAR AND MODEST INSTABILITY. THE HIGHEST CHANCE FOR
SEVERE STORMS WILL BE IN THE GREATER INSTABILITY...OVER EASTERN
PORTIONS OF NORTH TEXAS. ANY SURFACE BASED STORM THAT CAN ESTABLISH
ITSELF IN THE STRONG SHEAR REGIME WILL BE CAPABLE OF LARGE
HAIL...DAMAGING WINDS...AND WILL BE MONITORED FOR LOW LEVEL
ROTATION.

BEYOND SATURDAY EVENING...WE WILL KEEP THE FORECAST DRY. THE NEXT
SYSTEM MOVING ACROSS NORTH TEXAS EARLY NEXT WEEK MAY NOT HAVE MUCH
MOISTURE TO WORK WITH. BY THE MIDDLE OF NEXT WEEK...WE SHOULD BE
IN A DRIER WEATHER PATTERN WITH RIDGING JUST OFF TO OUR WEST.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  85  69  84  65  74 /  10  20  50  30  50
WACO, TX              84  71  85  67  77 /  10  20  30  30  30
PARIS, TX             81  67  80  66  77 /   5  20  50  30  60
DENTON, TX            83  67  84  59  75 /  10  20  40  20  50
MCKINNEY, TX          83  69  82  63  75 /   5  20  50  30  50
DALLAS, TX            85  70  84  67  76 /   5  20  50  30  50
TERRELL, TX           84  69  81  68  78 /   5  20  50  30  50
CORSICANA, TX         83  70  82  70  77 /   5  20  40  30  30
TEMPLE, TX            85  70  86  67  77 /  10  20  20  30  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Apr 29, 3:42 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
342 AM CDT THU APR 29 2010

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
342 AM CDT THU APR 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A WIND ADVISORY IS IN EFFECT THOUGH MIDNIGHT TONIGHT FOR ALL OF
NORTH TEXAS. SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 40 MPH WILL
POSE A HAZARD FOR BOATERS ON AREA LAKES AND HIGH-PROFILE VEHICLES
TRAVELING ALONG EAST TO WEST ORIENTED HIGHWAYS...ESPECIALLY BY
LATE MORNING AND BEYOND.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE ALONG AND SOUTHEAST OF A BOWIE...MINERAL WELLS...
COMANCHE LINE FRIDAY AND FRIDAY NIGHT.

THE SEVERE THREAT WILL SHIFT TO AREAS EAST OF INTERSTATE 35 SATURDAY
AFTERNOON...AS A COOL FRONT MOVES THROUGH NORTH TEXAS. THE RISK
FOR SEVERE THUNDERSTORMS WILL RAPIDLY DIMINISH ACROSS FAR EASTERN
NORTH TEXAS SATURDAY EVENING...AS THE COOL FRONT CLEARS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05/

Nearby

Wind Advisories in Texas, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.